MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 4 L; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 4 L; KNEE CEMENTED FEMUR
Model Number 02.12.0004L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 march 2020: lot 147682: (b)(4) items manufactured and released on 21-jan-2015.Expiration date: 2019-11-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting pain due to a loose femur.The cause of the loose femur is unknown.The surgeon revised the femoral component, poly, and added an extension stem 4 years and 3 months after primary surgery.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 4 L
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9932415
Report Number3005180920-2020-00219
Device Sequence Number11420293
Product Code JWH
UDI-Device Identifier07630030825835
UDI-Public07630030825835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number02.12.0004L
Device Catalogue Number02.12.0004L
Device Lot Number147682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;